# SDR AALA20180303001

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 28,167 hours, 10,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAPACITY TEST, MID CABIN LIGHT DID NOT REMAIN ON FOR 15 MINUTES.  REPLACED THE BATTERY PACK IAW AMM 33-51-06.
